0
 
Author: Sorting Last Post on Top ↓ Message:
ALIDOSHA's Photo ALIDOSHA Posts: 4,139
10/17/13 4:47 P

Send Private Message
Reply
You're welcome. Glad to hear good news and hope the pharmacist's answer explains the real reasons for your condition.

Never say never


 current weight: 253.0 
 
266
249
232
215
198
CRAMSMITH SparkPoints: (1,001)
Fitness Minutes: (739)
Posts: 10
10/17/13 1:27 P

Send Private Message
Reply
Sorry that I have not posted an update sooner.

So it progressed to a full blown sore throat and hack cough at nights and am now still coughing up the occasional globs of mucus. I talked with the pharmacist and she said that the winds brought in a lot of allergens and an a lot of customer with in with sore throats due to post nasal drip etc. So it was a false alarm.

But it is good to know that you all care and are willing to help out and give advice. That is what is so cool about the site.

Thanks you all.

MYBULLDOGS's Photo MYBULLDOGS Posts: 8,146
10/17/13 5:54 A

My SparkPage
Send Private Message
Reply
best advice if it is medical talk to your doctor. conditions caught early can be treated.

ALIDOSHA's Photo ALIDOSHA Posts: 4,139
10/9/13 4:48 P

Send Private Message
Reply
Hi CRAMSMITH. I'm on a different pill (Cordarone) and I have some of the side effects one of them being an irritating dry cough. Fortunately it's occasional and I've been warned by my doc. I haven't heard about any special tests for your situation. The only way of which I know is to stop taking the medication and see if the sore throat and cough will disappear. But one should be very careful about this option because discontinuing the administration of many BP meds should be only done according to a special scheme, not suddenly. Take care! emoticon

Never say never


 current weight: 253.0 
 
266
249
232
215
198
DELLMEL SparkPoints: (56,691)
Fitness Minutes: (15,757)
Posts: 14,718
10/8/13 6:50 P

My SparkPage
Send Private Message
Reply
emoticon

GOING FOR THE NEW AND FITTED ME


Total SparkPoints: 56,691
 
50,000
52,499
54,999
57,499
59,999
SparkPoints Level 17
CRAMSMITH SparkPoints: (1,001)
Fitness Minutes: (739)
Posts: 10
10/8/13 5:09 P

Send Private Message
Reply
Yeah, am going to give it a few more days before I schedule a visit just to see.

LVHOPEJOY's Photo LVHOPEJOY SparkPoints: (34,321)
Fitness Minutes: (29,314)
Posts: 296
10/8/13 5:03 P

My SparkPage
Send Private Message
Reply
I have had dry mouth for a while now, I sometimes use Biotin mouthwash. I also sometime have a dry cough, and I drink water all day. I also am on Lisinopril but never thought it had anything to do with dry mouth. My Internet research says it is common for some people. Probably why Biotin is so popular. I will mention it to my doctor though, thanks!
emoticon emoticon

 current weight: 162.0 
 
239
218
197
176
155
DELLMEL SparkPoints: (56,691)
Fitness Minutes: (15,757)
Posts: 14,718
10/8/13 4:36 P

My SparkPage
Send Private Message
Reply
Yes go back to your doctor.

GOING FOR THE NEW AND FITTED ME


Total SparkPoints: 56,691
 
50,000
52,499
54,999
57,499
59,999
SparkPoints Level 17
COLOR-BLUE's Photo COLOR-BLUE SparkPoints: (80,718)
Fitness Minutes: (39,026)
Posts: 4,457
10/8/13 3:35 P

My SparkPage
Send Private Message
Reply
Please to and see your doctor. When it comes to medication, of any kind, it's nothing to fool with, and the only one who can really help you is your doctor. I pray for your best outcome.

Be blessed,

- Nancy Jean -
GA

Philippians 4:13
1 Corinthians 10:31
Our job is just to show up and do our best, leaving the outcome to GOD!!!

Eastern Time Zone


 current weight: 208.6 
 
208.6
198.95
189.3
179.65
170
PITTER6's Photo PITTER6 SparkPoints: (53,748)
Fitness Minutes: (436)
Posts: 3,009
10/8/13 2:57 P

My SparkPage
Send Private Message
Reply
emoticon Maybe you should go back to your doctor. they may want to do some test to check your condition.

Lord, bless my diet buddies and help me met my 2014 weight goals of 60 pounds.
Co-Leader "Keep it Simple"


 August SparkPoints: 1,993
 
0
750
1500
2250
3000
CRAMSMITH SparkPoints: (1,001)
Fitness Minutes: (739)
Posts: 10
10/8/13 2:48 P

Send Private Message
Reply
Hello,
I used to be on Lisinopril but developed a cough, mainly when exercising and in the AM. However the medication was not so effective for me so my Dr switched me to an angiotensen II recepter antagonist, Valsartan/hctz (a diruretic). It has been just under a month and now I have a noticeable dry throat and an occasional cough. It has been fairly manageable with natural herbal drops but am wondering if it is really associated with the medication or do I have a standard sore throat viral, bacterial or other wise.

Anyone also experience dry throat and cough, and is there a way to know if there is a way to test and see if it is the medications?

Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE General Team Discussion Forum Posts

Topics: Last Post:
Can't take my medication 7/19/2014 6:17:22 PM
I'm Back!! 3/26/2014 12:08:05 PM
Just for fun 6/19/2014 12:29:48 AM
POTASSIUM 9/30/2013 2:50:01 PM
BP Readings 5/29/2014 12:38:26 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1444x55190026

Review our Community Guidelines